# SDR CALA2022031400656

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: D5323151720100
- Condition: Corroded
- Location: Str41r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CORR SPLICE STR 41R BETWEEN FR 30 & 31 A3NB-05-3-6013 GENERATED BY:V061334 AT HAECO LCQ PER NR#9298265 (30265) REMOVED AND REPLACED FISHPLATE SPLICE AT STR 42R BETWEEN FR30-31 IAW A320 SRM TASK 51-72-11-911-001. PERFORMED BY V936070 INSP B Y V061334.
